MAUDE Adverse Event Report: THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 3% 4ML; NEBULIZER (DIRECT PATIENT INTERFACE)

THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 3% 4ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Itching Sensation (1943); Rash (2033); Fungal Infection (2419)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report from the united states was reported by a 61-year-old female patient who experienced repetitive streptococcus in the lungs, skin break out from chest, always itch after sodium chloride treatment/itching, repetitive thrush, and bacterial infection in the mouth coincident with sodium chloride inhalation solution 3%.In (b)(6) 2024 (unknown exact date), the patient initiated the sodium chloride inhalation solution for collapsed lungs.It was reported that she was originally on sodium chloride inhalation solution 3% but was given 7% due to the medication being out of stock for a week.Immediately after starting sodium chloride inhalation solution, the patient experienced a skin breakout out from the chest and itching.She mentioned that she always experienced itch after sodium chloride treatment.The patient was also placed on posaconazole for only three months starting from (b)(6) 2024.The patient stated that shortly after starting the medication, she was getting repetitive streptococcus in the lungs and had been hospitalized (unknown date) and received intravenous antibiotics as treatment (date unknown).In (b)(6) 2024, the patient stated that she started experiencing repetitive thrush and bacterial infections in the mouth.In (b)(6) 2024 (past month, exact date unknown), the patient's dose of sodium chloride inhalation solution was reduced to 0.9% due to the skin breakouts, and she was improving but still had some issues, although not as chronic.No further information was available at the time of this report.Action taken with sodium chloride inhalation solution 3% was dose decreased.The outcome of the event skin break out from chest was resolving.The outcome of the events repetitive streptococcus in the lungs, always itch after sodium chloride treatment/itching, repetitive thrush, and bacterial infection in the mouth was unknown.

Brand Name
SODIUM CHLORIDE INHALATION SOLUTION, USP, 3% 4ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
THE RITEDOSE CORPORATION
director of regulatory affairs
1 technology circle
columbia SC 29203
Manufacturer (Section G)
THE RITEDOSE CORPORATION
director of regulatory affairs
1 technology circle
colombia SC 29203
Manufacturer Contact
arianne lindsey
director of regulatory affairs
1 technology circle
colombia, SC 29203
8039354114
MDR Report Key21371205
Report Number3001237796-2025-00010
Device Sequence Number18292317
Product Code CAF
UDI-Device Identifier00376204022606
UDI-Public00376204022606
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHOLESTEROL MEDICATION; POSACONAZOLE (B)(6)2024)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexFemale